MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD PTFE FELT

BARD PERIPHERAL VASCULAR, INC. BARD PTFE FELT
Model Number 007837
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The return of the device is pending.The investigation is currently under way.
 
Event or Problem Description
It was reported that upon opening the device package, a foreign material was allegedly identified on the surface of the device.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a dhr review was requested to review manufacturing records due to the nature of the complaint.The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process, and quality control testing.This lot met all release criteria.There was nothing found to indicate that there was a manufacturing related cause for this event.Investigation summary: one bard ptfe felt was returned for review.A stain was noted on the bottom portion of the outer package (tyvek).Therefore, the investigation is confirmed for foreign material present in device.It is possible that the alleged contamination occurred during shipping and handling or at the user facility.It cannot be confirmed that this contamination is manufacturing related.Based upon the available information, the definitive root cause is unknown.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, and unit label) showed that the product labeling is adequate.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD PTFE FELT
Common Device Name
PTFE FELT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
lot #1, road #3, km 79.7
tempe AZ 85281
MDR Report Key8081959
Report Number2020394-2018-02051
Device Sequence Number243815
Product Code DXZ
UDI-Device Identifier00801741000195
UDI-Public(01)00801741000195
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number007837
Device Catalogue Number007837
Device Lot NumberHUCP1632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2018
Initial Date Received by Manufacturer 10/26/2018
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1